RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Naumov Aleksei Aleksandrovich

Total publications: 5 (5)
in MathSciNet: 3 (3)
in zbMATH: 1 (1)
in Web of Science: 2 (2)
in Scopus: 3 (3)
Cited articles: 2
Citations in Math-Net.Ru: 9
Citations in Web of Science: 16
Citations in Scopus: 8
Presentations: 13

Number of views:
This page:989
Abstract pages:732
Full texts:92
References:112
Candidate of physico-mathematical sciences (2013)
Speciality: 01.01.05 (Probability theory and mathematical statistics)
Birth date: 22.08.1988
E-mail: , ,
Keywords: random processes, random matrices.

Subject:

Random processes, random matrices.

   
Main publications:
  1. F. Gettse, A. A. Naumov, A. N. Tikhomirov, “Predelnye teoremy dlya dvukh klassov sluchainykh matrits s zavisimymi elementami”, TVP, 59:1 (2014), 61–80

http://www.mathnet.ru/eng/person30560
List of publications on Google Scholar
List of publications on ZentralBlatt
ISTINA http://istina.msu.ru/workers/4878127
http://www.researcherid.com/rid/G-6280-2015
https://www.researchgate.net/profile/Alexey_Naumov

Full list of scientific publications:
| by years | by types | by times cited | scientific publications | common list |



   2018
1. F. Götze, A. A. Naumov, A. N. Tikhomirov, “Local semicircle law under moment conditions: Stieltjes transform, rigidity and delocalization”, Theory Probab. Appl., 62:1 (2018), 58–83  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus

   2015
2. F. Götze, A. A. Naumov, A. N. Tikhomirov, “Limit theorems for two classes of random matrices with dependent entries”, Theory Probab. Appl., 59:1 (2015), 23–39  mathnet  crossref  crossref  mathscinet  isi (cited: 8)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 6)
3. A. A. Naumov, “Limit theorems for two classes of random matrices with Gaussian elements”, J. Math. Sci. (N. Y.), 204:1 (2015), 140–147  mathnet  crossref  mathscinet  scopus (cited: 2)

   2010
4. A. A. Naumov, Teor. Veroyatnost. i Primenen., 55:3 (2010), 616–617  mathnet  crossref  elib

  
5. F. Götze, A. A. Naumov, A. N. Tikhomirov, Teor. Veroyatnost. i Primenen. (to appear)  mathnet

Presentations in Math-Net.Ru
1. Variations on the Berry-Esseen theorem by B. Klartag and S. Sodin
A. A. Naumov
Structural Learning Seminar
December 8, 2016 18:40
2. О некоторых приложениях теории случайных матриц
A. A. Naumov
Problems in Stochastic Analysis
November 12, 2016 11:00   
3. Bootstrap confidence sets for spectral projectors of sample covariance
A. A. Naumov
Seminar on Probability Theory and Mathematical Statistics
September 23, 2016 18:00
4. О некоторых статистических приложениях теории случайных матриц
A. A. Naumov
Seminar of Chebyshev Laboratory on Probability Theory
September 23, 2016 16:00
5. Structured Random Matrices by Ramon van Handel (Часть II)
A. A. Naumov
Structural Learning Seminar
June 23, 2016 17:00
6. Structured Random Matrices by Ramon van Handel
A. A. Naumov
Structural Learning Seminar
April 26, 2016 17:00
7. Предельные теоремы для случайных матриц и их приложения
A. A. Naumov
Dobrushin Mathematics Laboratory Seminar
April 12, 2016 14:00
8. Local Wigner's semicircle law
A. A. Naumov
Principle Seminar of the Department of Probability Theory, Moscow State University
March 2, 2016 16:45
9. Распределение линейных статистик сингулярных чисел произведения случайных матриц
A. A. Naumov
Seminar on Probability Theory and Mathematical Statistics
March 13, 2015 18:00
10. Асимптотический анализ симметричных функций
A. A. Naumov
Seminar of Chebyshev Laboratory on Probability Theory
March 13, 2015 16:00
11. On Polynomials in Random Elements
V. V. Ulyanov, A. A. Naumov
International Scientific Conference "Probability Theory and its Applications" On Occasion of 85th Birthday of Yu. V. Prokhorov
February 14, 2015 17:15   
12. Предельные теоремы для случайных матриц с зависимыми элементами
A. A. Naumov
Seminar on Probability Theory and Mathematical Statistics
September 27, 2013 18:00
13. Limit theorems for two classes of random matrices with dependent elements
A. A. Naumov
Principle Seminar of the Department of Probability Theory, Moscow State University
April 3, 2013 16:45

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018